RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1999 Volume 54, Issue 6(330), Pages 165–166 (Mi rm240)

This article is cited in 5 papers

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The spectrum of the Hamiltonian of a system of three quantum particles on a lattice

S. N. Lakaev, M. Kh. Shermatov


MSC: 47N50

Accepted: 02.10.1999

DOI: 10.4213/rm240


 English version:
Russian Mathematical Surveys, 1999, 54:6, 1250–1251

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025